On fundamental group of Riemannian manifolds with ommited fractal subsets

  • R. Mirzaie I. Kh. Int. Univ. (IKIU) Qazvin, Iran


We show that if $K$ is a closed and bounded subset of a Riemannian manifold $M$ of dimension $m > 3$, and the fractal dimension of $K$ is less than $m - 3$, then the fundamental groups of $M$ and $M - K$ are isomorphic.
How to Cite
Mirzaie, R. “On Fundamental Group of Riemannian Manifolds With Ommited Fractal Subsets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 6, June 2011, pp. 854-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2769.
Short communications